Alert archive / Oregon / Red Flag Warnings in 2012

Red Flag Warning 7, NWS Boise, ID

July 5, 2012

NWS Boise, ID issued this red flag warning at Jul 5, 2012, 1:26 PM PDT. It took effect at Jul 6, 2012, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 5, 2012, 1:26 PM PDT (20:26 UTC)
In effect from
Jul 6, 2012, 11:00 AM PDT
Expired
Jul 6, 2012, 8:00 PM PDT
In force
9 hr
Issued by
NWS Boise, ID

The text

As transmitted, in the capitals the NWS used until 2016.

729 
WWUS85 KBOI 052026
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
226 PM MDT THU JUL 5 2012

...RED FLAG WARNING FOR OWYHEE MOUNTAINS AND TWIN FALLS BLM FIRE
WEATHER ZONES FOR ABUNDANT LIGHTNING AND DRY FUELS ON FRIDAY
AFTERNOON....

.MID LEVEL MOISTURE AND INSTABILITY WILL INCREASE ON FRIDAY IN
THE OWYHEE MOUNTAINS AND TWIN FALLS BLM...RESULTING IN SCATTERED
THUNDERSTORMS. STORMS WILL BE HIGH BASED WITH GUSTY WINDS...AND
MEASURABLE PRECIPITATION WILL FALL ONLY IN THE CORE OF THE STORMS.

IDZ418-419-061500-
/O.UPG.KBOI.FW.A.0004.120706T1800Z-120707T0300Z/
/O.NEW.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
226 PM MDT THU JUL 5 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR
LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH
ARE FIRE WEATHER ZONES 418 AND 419...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT
FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED
  THUNDERSTORMS. 

* OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
4 follow-up statements
626 
WWUS85 KBOI 061428
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
828 AM MDT FRI JUL 6 2012

...RED FLAG WARNING FOR VALE BLM ADDED TO THE PRE-EXISTING
WARNING FOR OWYHEE MOUNTAINS AND TWIN FALLS BLM FIRE WEATHER ZONES
FOR ABUNDANT LIGHTNING AND DRY FUELS ON FRIDAY AFTERNOON....

.MID-LEVEL MOISTURE IS INCREASING RAPIDLY THIS MORNING ACROSS MUCH
OF THE AREA...AND THERE IS AN INCREASED RISK OF SCATTERED
THUNDERSTORMS THIS AFTERNOON AND EVENING. STORMS WILL BE HIGH
BASED WITH GUSTY WINDS...AND MEASURABLE PRECIPITATION WILL FALL
ONLY IN THE CORE OF THE STORMS.

ORZ637-062230-
/O.EXA.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/
VALE BLM-
828 AM MDT FRI JUL 6 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR VALE
BLM...WHICH IS FIRE WEATHER ZONE 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING...WHICH
IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING.

* THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED
  THUNDERSTORMS.

* OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ418-419-062230-
/O.CON.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
828 AM MDT FRI JUL 6 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE
MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED 
  THUNDERSTORMS. 

* OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
560 
WWUS85 KBOI 061530 CCA
RFWBOI

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BOISE ID
929 AM MDT FRI JUL 6 2012

...RED FLAG WARNING FOR VALE BLM ADDED TO THE PRE-EXISTING
WARNING FOR OWYHEE MOUNTAINS AND TWIN FALLS BLM FIRE WEATHER ZONES
FOR ABUNDANT LIGHTNING AND DRY FUELS ON FRIDAY AFTERNOON....

.MID-LEVEL MOISTURE IS INCREASING RAPIDLY THIS MORNING ACROSS MUCH
OF THE AREA...AND THERE IS AN INCREASED RISK OF SCATTERED
THUNDERSTORMS THIS AFTERNOON AND EVENING. STORMS WILL BE HIGH
BASED WITH GUSTY WINDS...AND MEASURABLE PRECIPITATION WILL FALL
ONLY IN THE CORE OF THE STORMS.

ORZ637-062345-
/O.COR.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/
VALE BLM-
929 AM MDT FRI JUL 6 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE
637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING...WHICH
IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING.

* THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED
  THUNDERSTORMS.

* OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ418-419-062345-
/O.CON.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
929 AM MDT FRI JUL 6 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE
MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED 
  THUNDERSTORMS. 

* OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
694 
WWUS85 KBOI 061951
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
151 PM MDT FRI JUL 6 2012

...RED FLAG WARNING FOR LIGHTNING FOR VALE BLM...OWYHEE
MOUNTAINS...AND WESTERN TWIN FALLS BLM CONTINUES FOR TODAY UNTIL 9
PM MDT...

...A NEW RED FLAG WARNING HAS BEEN ISSUED FOR LIGHTNING FOR OWYHEE
MOUNTAINS AND WESTERN TWIN FALLS BLM FOR SATURDAY NOON MDT TO 9 PM
MDT... 

...A NEW FIRE WEATHER WATCH HAS BEEN ISSUED FOR LIGHTNING FOR VALE
BLM AND BURNS BLM FOR SATURDAY 11 AM PDT TO 8 PM PDT...

.MONSOONAL MOISTURE IS NOW ENTRENCHED ACROSS THE AREA. THE BEST
CHANCE FOR STORMS TODAY IS ACROSS VALE BLM...AND THE OWYHEE
MOUNTAINS AND WESTERN TWIN FALLS BLM ZONES...WHERE STORMS ARE
ONGOING. THERE WILL BE A LULL IN THUNDERSTORMS OVERNIGHT...BUT
ISOLATED NOCTURNAL STORMS CANNOT BE RULED OUT. 

SATURDAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE
AREA. THE ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS
AND OWYHEE MOUNTAIN ZONES AGAIN. IN ADDITION...ISOLATED TO SCATTERED
STORMS ARE EXPECTED ACROSS VALE AND BURNS BLM. IN THESE LATTER
AREAS...CONFIDENCE IS NOT QUITE HIGH ENOUGH TO ISSUE A RED FLAG
WARNING AT THIS TIME. THEREFORE A FIRE WEATHER WATCH HAS BEEN
ISSUED.


IDZ418-419-071530-
/O.NEW.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/
/O.CON.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
151 PM MDT FRI JUL 6 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...
WHICH ARE FIRE WEATHER ZONES 418 AND 419...

...RED FLAG WARNING IS NOW ALSO IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE
MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT
THIS EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS
  BOTH THIS AFTERNOON AND EVENING AND AGAIN SATURDAY AFTERNOON AND
  EVENING.

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ORZ637-071530-
/O.NEW.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
/O.CON.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/
VALE BLM-
151 PM MDT FRI JUL 6 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE
WEATHER ZONE 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER
WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 9 PM MDT THIS EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING EXPECTED WITH SCATTERED
  THUNDERSTORMS THIS AFTERNOON AND EVENING. SATURDAY...ABUNDANT
  LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS.

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ636-071530-
/O.NEW.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
BURNS BLM-
1251 PM PDT FRI JUL 6 2012

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE
WEATHER ZONE 636...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER
WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED
  THUNDERSTORMS. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


L
437 
WWUS85 KBOI 070300
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
900 PM MDT FRI JUL 6 2012

...RED FLAG WARNING FOR LIGHTNING FOR VALE BLM...OWYHEE
MOUNTAINS...AND WESTERN TWIN FALLS BLM EXPIRES AT 9 PM MDT...

...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE
MOUNTAINS AND WESTERN TWIN FALLS BLM FOR SATURDAY NOON MDT TO 9 PM
MDT...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FOR VALE
BLM AND BURNS BLM FOR SATURDAY 11 AM PDT TO 8 PM PDT...

.MONSOONAL MOISTURE ACROSS THE AREA WILL COMBINE WITH AFTERNOON
INSTABILITY FOR A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE
AREA. THE ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS
AND OWYHEE MOUNTAIN ZONES. IN ADDITION...ISOLATED TO SCATTERED
STORMS ARE EXPECTED ACROSS VALE AND BURNS BLM. IN THESE LATTER
AREAS...CONFIDENCE IS NOT QUITE HIGH ENOUGH TO UPGRADE THE FIRE
WEATHER WATCH THIS SHIFT SO THE SITUATION WILL BE ADDRESSED BY
LATER SHIFTS.

IDZ418-419-071100-
/O.EXP.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/
/O.CON.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
900 PM MDT FRI JUL 6 2012


...THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING AND A
RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE
MOUNTAINS WHICH ARE FIRE WEATHER ZONES 418 AND 419...

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS
  SATURDAY AFTERNOON AND EVENING.

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ORZ637-071100-
/O.EXP.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/
/O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
VALE BLM-
900 PM MDT FRI JUL 6 2012

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS
FIRE WEATHER ZONE 637...


* THUNDERSTORMS...ABUNDANT LIGHTNING EXPECTED WITH SCATTERED 
  THUNDERSTORMS THIS AFTERNOON AND EVENING. SATURDAY...ABUNDANT 
  LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ636-071100-
/O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
BURNS BLM-
800 PM PDT FRI JUL 6 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS
FIRE WEATHER ZONE 636...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED 
  THUNDERSTORMS. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


L

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 5, 9:00 AM PDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jul 5, 9:00 AM PDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
1000 AM MDT THU JUL 5 2012

.DISCUSSION...DEEP MONSOON MOISTURE SURGED INTO THE EASTERN EDGE OF
THE CWA THIS MORNING WITH REPORTS OF MEASURABLE RAINFALL IN TWIN
FALLS COUNTY. LIGHTNING HAS NOT BEEN REPORTED WITH THIS ACTIVITY.
MODELS ARE DEPICTING THAT THE BULK OF THE MOISTURE WILL SHIFT TO OUR
EAST BY THIS AFTERNOON. HOWEVER...RESIDUAL MOISTURE COMBINED WITH
DAYTIME HEATING WILL ALLOW FOR ISOLATED THUNDERSTORMS TO FORM THIS
AFTERNOON THRU EARLY EVENING ACROSS THE FAR EASTERN PORTION OF THE
CWA...BASICALLY EAST OF A FAIRFIELD TO TWIN FALLS LINE...AND ALONG
THE ID/NV BORDER. WILL UPDATE THE FORECAST TO LIMIT THE
SHOWER/THUNDERSTORM COVERAGE TO THESE AREAS THROUGH THIS EVENING.

&&

.AVIATION...VFR. SCATTERED SHOWERS EAST OF KMUO WILL END BY 18Z.
EXPECT ISOLATED THUNDERSTORMS ABOUT 21Z-03Z MAINLY OVER THE HIGHER
TERRAIN ADJACENT TO THE MAGIC VALLEY. SURFACE WINDS WILL BE LIGHT
EXCEPT LOCALLY GUSTY TO AROUND 25 KTS NEAR SHOWERS. WINDS ALOFT WILL
BE SOUTHWEST 10-15 KTS AT 10K FEET MSL.

WEEKEND OUTLOOK...VFR WITH ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS MOSTLY OVER THE HIGHER TERRAIN EACH DAY.

&&

.PREV DISCUSSION...
SHORT TERM...MONSOON MOISTURE HAS SURGED NWD THROUGH NV MORE
STRONGLY THAN EXPECTED AS WAS TURNING NEWD IN SRN IDAHO.  WE HAVE
BOOSTED POPS AND SLIGHTLY LOWERED MAX TEMPS IN SCENTRAL ID TODAY.
HIGHEST POPS TODAY WILL BE IN SERN TWIN FALLS COUNTY WITH NAM MODEL
CLEARLY BETTER THAN GFS. THUNDER WILL HOLD OFF UNTIL AFTERNOON AND
EVEN THEN INSTABILITY WILL BE MARGINAL. AIR MASS WILL BE MORE
UNSTABLE FRIDAY AFTERNOON WITH HOTTER AFTERNOON TEMPS.  ON THE
LARGER SCALE...WARMING TREND WILL CONTINUE INTO EARLY NEXT WEEK AS
MAIN UPPER HIGH MOVES FROM THE PLAINS STATES TO THE INTERMOUNTAIN
WEST.  BUT MONSOON CLOUDS MAY SLIGHTLY LIMIT WARMING.  FIRE WX
ISSUES WILL BE ADDRESSED LATER THIS MORNING.

LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...LITTLE CHANGE IN THE
PATTERN THROUGH THE EXTENDED PERIOD AS SOUTHERLY FLOW AROUND THE
FOUR CORNERS HIGH KEEPS THE HEAT AND MONSOON MOISTURE ON TAP. HIGH
TEMPERATURES PUSH PAST 100 IN LOWER VALLEYS OVER THE WEEKEND...
RETURNING EACH DAY THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. MID TO
HIGH LEVEL MONSOON MOISTURE AND AFTERNOON INSTABILITY WILL FUEL
SHOWER AND THUNDERSTORM DEVELOPMENT OVER THE MTNS EACH DAY. LOWER
VALLEYS WILL BE A BIT MORE STABLE WITH CONVECTIVE POTENTIAL HINGING
ON EMBEDDED DYNAMICS OR ANY ACTIVITY THAT DRIFTS OFF THE HIGHER
TERRAIN. WITH PRECIPITABLE WATER VALUES AROUND 0.75 INCHES /OR 140%
OF NORMAL/ EXPECT SHOWERS AND THUNDERSTORMS THAT DEVELOP TO BE WET.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     IDZ418-419.
OR...NONE.
&&

WEATHER.GOV/BOISE

DISCUSSION...BW
AVIATION.....JT
PREV SHORT TERM...LC
PREV LONG TERM....DG
Hazardous weather outlook, Jul 5, 4:20 AM PDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
520 AM MDT THU JUL 5 2012

IDZ011>016-028>030-033-ORZ061>064-061130-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
520 AM MDT THU JUL 5 2012 /420 AM PDT THU JUL 5 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Oregon, 2012Red Flag Warnings in Idaho, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.